# SDR 20030785

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 17,170 hours, 22,987 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE STRUCTURAL "I" INSPECTION, FOUR CRACKS WERE IDENTIFIED EMANATING FROM THE DE-ICE HOLE ON THE HORIZONTAL CENTER MAIN SPAR CENTER WEB SKIN APPROX 1" LONG EACH UNDER PANEL 332 ATC.  REPAIR WAS MADE AND AIRCRAFT RETURNED TO SERVICE.
